# SDR CALA2021061400872

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 114,637 hours, 17,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P61 SQUIB TEST FOUND LH & RH SPOILER AND SLIDE LIGHT INOP, REF NRC 9130152 TROUBLESHOOTING CARRIED OUT FOUND R/H AND L/H POWER SUPPLY BATTERIES WAS POWER LOW,R/H AND L/H OFF WING SLIDE POWER SUPPLY ASSY AND BATTERIES REPLACED AND SQUIB TEST TEST CARRIED OUT RESU LT NORMAL AS PER FIM TASK 25-65 FAULT TREE818,TASK25-65,FAULT TREE 820,AMM 25-65-17 AND AMM 26-65-00. ADD EMP:V919559 FORM 44-0008 ITEM 1 TO 4 ACCOMPLISHED
